Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Polynomially convex hulls of singular real manifolds


Authors: Rasul Shafikov and Alexandre Sukhov
Journal: Trans. Amer. Math. Soc. 368 (2016), 2469-2496
MSC (2010): Primary 32E20, 32E30, 32V40, 53D12
DOI: https://doi.org/10.1090/tran/6422
Published electronically: July 10, 2015
MathSciNet review: 3449245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain local and global results on polynomially convex hulls of Lagrangian and totally real submanifolds of $ \mathbb{C}^n$ with self-intersections and open Whitney umbrella points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32E20, 32E30, 32V40, 53D12

Retrieve articles in all journals with MSC (2010): 32E20, 32E30, 32V40, 53D12


Additional Information

Rasul Shafikov
Affiliation: Department of Mathematics, The University of Western Ontario, London, Ontario, N6A 5B7, Canada
Email: shafikov@uwo.ca

Alexandre Sukhov
Affiliation: Université des Sciences et Technologies de Lille, U.F.R. de Mathématiques, 59655 Villeneuve d’Ascq, Cedex, France
Email: sukhov@math.univ-lille1.fr

DOI: https://doi.org/10.1090/tran/6422
Keywords: Symplectic structure, totally real manifold, Lagrangian manifold, Whitney umbrella, polynomial convexity, analytic disc, characteristic foliation
Received by editor(s): September 3, 2013
Received by editor(s) in revised form: January 20, 2014
Published electronically: July 10, 2015
Additional Notes: The first author was partially supported by the Natural Sciences and Engineering Research Council of Canada
The second author was partially supported by Labex CEMPI
Article copyright: © Copyright 2015 American Mathematical Society